Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/7503
Título: On Semigroups of Orientation-preserving Transformations with Restricted Range
Autor: Fernandes, Vitor H.
Honyam, Preeyanuch
Quinteiro, Teresa M.
Singha, Boorapa
Palavras-chave: Orientation-preserving
Orientation-reversing
Rank
Restricted range
Transformations
Data: 2016
Editora: Taylor & Francis
Citação: FERNANDES, V.H.; [et al] - On Semigroups of Orientation-preserving Transformations with Restricted Range. Communications in Algebra. ISSN: 0092-7872. Vol. 44, N.º1 (2016), pp 253-264.
Resumo: Let Xn be a chain with n elements (n ∈ ℕ), and let 𝒪𝒫n be the monoid of all orientation-preserving transformations of Xn. In this article, for any nonempty subset Y of Xn, we consider the subsemigroup 𝒪𝒫n(Y) of 𝒪𝒫n of all transformations with range contained in Y: We describe the largest regular subsemigroup of 𝒪𝒫n(Y), which actually coincides with its subset of all regular elements. Also, we determine when two semigroups of the type 𝒪𝒫n(Y) are isomorphic and calculate their ranks. Moreover, a parallel study is presented for the correspondent subsemigroups of the monoid 𝒪ℛn of all either orientation-preserving or orientation-reversing transformations of Xn.
Peer review: yes
URI: http://hdl.handle.net/10400.21/7503
DOI: 10.1080/00927872.2014.975345
ISSN: 0092-7872
1532-4125
Versão do Editor: http://www.tandfonline.com/doi/pdf/10.1080/00927872.2014.975345?needAccess=true
Aparece nas colecções:ISEL - Matemática - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
OnSemigroups_TMQuinteiro_ADM.pdf415,85 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.